# SDR EISA97267

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM UPPER CAP HAS CORROSION AT FS 360 BL 15L TO BL 15R.  FABRICATED AND INSTALLED NEW TOP CAP PER SRM 53-10-08.  (M)
